Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 47, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 25, 2013, 10:07 PM EDT for 5 counties in Pennsylvania. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 10:07 PM EDT (02:07 UTC)
- Expired
- Jun 25, 2013, 11:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Berks County, PA, Bucks County, PA, Chester County, PA, Lehigh County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 129 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 10:25 PM EDT | TSTM WND DMG | West Nantmeal Twp, PA | TREES DOWN AND A SHED WAS MOVED OFF ITS FOUNDATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 8:46 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.1 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 813 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1785 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
965
WUUS51 KPHI 260207
SVRPHI
PAC011-017-029-077-091-260300-
/O.NEW.KPHI.SV.W.0047.130626T0207Z-130626T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1007 PM EDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BERKS COUNTY IN EASTERN PENNSYLVANIA...
NORTHWESTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
SOUTHERN LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
WESTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
CHESTER COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 1100 PM EDT
* AT 1004 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
PORT CLINTON TO WEST WYOMISSING TO SHENKS FERRY...MOVING SOUTHEAST
AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LENHARTSVILLE AND LAURELDALE AROUND 1015 PM EDT...
NEW MORGAN AND FLEETWOOD AROUND 1020 PM EDT...
LYONS AND KUTZTOWN AROUND 1025 PM EDT...
TOPTON AND CLAUSSVILLE AROUND 1030 PM EDT...
ANCIENT OAKS AND COATESVILLE AROUND 1035 PM EDT...
OXFORD AND GILBERTSVILLE AROUND 1040 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR DELAWARE AND NORTHEASTERN MARYLAND AND SOUTHERN
NEW JERSEY AND SOUTHEASTERN PENNSYLVANIA.
&&
LAT...LON 4034 7610 4064 7600 4069 7587 4049 7515
4010 7538 3972 7583 3972 7602 3974 7610
3988 7599 3997 7600 4004 7594 4011 7595
4014 7589 4030 7614
TIME...MOT...LOC 0207Z 295DEG 34KT 4054 7599 4030 7597
3989 7636
$$
FORECASTER: AMC1 follow-up statement
968
WWUS51 KPHI 260249
SVSPHI
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1049 PM EDT TUE JUN 25 2013
PAC017-077-260258-
/O.CAN.KPHI.SV.W.0047.000000T0000Z-130626T0300Z/
BUCKS PA-LEHIGH PA-
1049 PM EDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEHIGH AND WEST
CENTRAL BUCKS COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 3979 7605 3988 7599 3996 7600 4004 7594
4011 7595 4014 7589 4046 7555 4029 7527
4010 7538 3972 7583 3972 7602 3974 7610
TIME...MOT...LOC 0248Z 295DEG 34KT 4037 7553 4013 7551
3973 7590
$$
PAC011-029-091-260300-
/O.CON.KPHI.SV.W.0047.000000T0000Z-130626T0300Z/
BERKS PA-MONTGOMERY PA-CHESTER PA-
1049 PM EDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR CHESTER...WESTERN MONTGOMERY AND SOUTHEASTERN BERKS COUNTIES...
AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BALLY TO SPRING CITY TO OXFORD...MOVING SOUTHEAST AT
40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WEST GOSHEN AND PAOLI AROUND 1055 PM EDT...
KULPSVILLE AND TELFORD AROUND 1100 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3979 7605 3988 7599 3996 7600 4004 7594
4011 7595 4014 7589 4046 7555 4029 7527
4010 7538 3972 7583 3972 7602 3974 7610
TIME...MOT...LOC 0248Z 295DEG 34KT 4037 7553 4013 7551
3973 7590
$$
IOVINOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:22 PM EDT, 45 minutes earlier.
Area forecast discussion, Jun 25, 9:22 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
922 PM EDT TUE JUN 25 2013
.SYNOPSIS...
A BERMUDA HIGH PRESSURE SYSTEM WILL KEEP THE REGION LOCKED IN A
HOT AND HUMID AIR MASS THROUGH AT LEAST THURSDAY. A STRONG COLD
FRONT WILL APPROACH FROM THE WEST ON THURSDAY AND CROSS THE AREA
BY FRIDAY BEFORE STALLING OFF THE COAST. AS A RESULT A PERIOD OF
UNSETTLED WEATHER IS EXPECTED FOR THE START OF JULY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
WHILE THE LINE OF SHOWERS AND THUNDERSTORMS APPROACHING FROM THE
WEST THIS EVENING WAS WEAKENING A BIT, IT REMAINED POTENT ENOUGH
AS IT MOVED INTO THE SUSQUEHANNA RIVER VALLEY TO WAR RENT THE
ISSUANCE OF A SEVERE THUNDERSTORM WATCH FOR ALLENTOWN, PHILADELPHIA,
CAPE MAY AND POINTS TO THE WEST. THE WATCH IS IN EFFECT UNTIL 100
AM. THE LINE OF SHOWERS AND THUNDERSTORMS WILL BE DRAWN TO THE
SOUTHEAST TOWARD AN AREA OF UNSTABLE AIR.
FOLLOWING ANY PRECIPITATION, THERE MAY BE SOME PATCHY LIGHT FOG
DUE TO THE LINGERING LOW LEVEL MOISTURE. MINIMUM TEMPERATURES
WILL BE MAINLY IN THE UPPER 60S AND LOWER 70S.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WE WILL ISSUE A HEAT ADVISORY FOR URBAN AREAS FOR WEDNESDAY.
CONFIDENCE IS NOT THE GREATEST, BUT THIS WILL BE THE THIRD
STRAIGHT DAY OF 90 PLUS HEAT AND NOT SURE IF WE ARE GOING TO GET
AS MUCH COOLING FROM TSRAS TONIGHT AS LAST NIGHT. NAM MOS IS
RUNNING APPROXIMATELY 3-6F TOO LOW ON HOURLY TEMPS TODAY, SO
GUIDANCE WAS NOT USED ON WEDNESDAY. GFS MOS WHICH HAS VERIFIED
BETTER MATCHES PRETTY CLOSELY WITH FCST 850/925MB TEMPS AS WELL AS
1000-850 THICKNESSES. OF CONCERN ALSO HAS BEEN THAT STAT GUIDANCE
HAS BEEN MIXING DEW POINTS DOWNWARD TOO QUICKLY THE PAST TWO DAYS.
WHETHER ITS THE LEE SIDE TROF OR JUST HOW WET THIS JUNE HAS BEEN,
NOT BANKING ON THE THIRD TIME BEING THE CHARM. RIGHT NOW THIS
APPEARS TO BE ONE DAY EVENT REASON FOR ADVY VS WARNING.
SENSIBLE WEATHER, IF TODAY IS THE RELATIVE LULL IN CONVECTIVE
ACTIVITY, WEDNESDAY IS SHOWING A TICK UP. NEARLY ALL KINEMATIC AND
THERMODYNAMICALLY FORCINGS ARE SLIGHTLY STRONGER THAN TODAY. THE
ONE PROBLEM WE ARE SEEING WITH WEDNESDAY IS THE SPLIT BETWEEN THE
BETTER FORCING NORTHWEST AND THE GREAT INSTABILITY AND FCST MID
LEVEL LAPSE RATES SE. PLUS THE FACT THE MODELS MAY BE FAST WITH
THE OVERALL PROGRESSION WILL HAVE US KEEP POPS AS CHANCE. SPC
SLIGHT RISK NORTHWEST HALF OF OUR CWA IS A GOOD FIT AS THAT IS
CLOSER PROXIMITY TO FORCING WHICH SHOULD BE PLACE FOR A BETTER
CHANCE OF ORGANIZATIONAL LINE OR CLUSTER.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE WARM AND STICK AMS WILL REMAIN IN PLACE WED NIGHT AND BY THU
A STRONG S/WV, AND LOW PRESSURE SYS WILL APPROACH FROM THE W. THE
CDFNT ASSOCD WITH THIS LOW WILL CROSS THE REGION BY FRI MRNG. WITH
DEW POINTS INCREASING ON THU IT WILL REMAIN VERY UNCOMFORTABLE
DESPITE MORE CLOUDS AND TEMPS A FEW DEGREES LOWER THAN ON WED.
WITH A DECENTLY ROBUST LOW (FOR LATE JUNE) AND CDFNT APPROACHING,
THU COULD BE THE BEST SHOT OF SHWRS AND TSTMS FOR THE WEEK. SPC
HAS ALREADY PLACED A GOOD PORTION OF THE AREA GENLY WEST OF
PHILADELPHIA IN A SLGT RISK.
THE CDFNT WILL CROSS THE REGION BY FRIDAY BUT REMAIN CLOSE
OFFSHORE. PRECIP CHCS WILL DECREASE AND FRIDAY COULD END UP BEING
DRY OR MOSTLY DRY. SWLY FLOW WILL THEN PREVAIL THRU THE WEEKEND
INTO NEXT WEEK AND THE FLOW WILL STRENGTHEN ANS THE TROF DEEPENS
TO THE W. THIS WILL KEEP UNSETTLED WX OVER THE AREA WITH CHCS OF
SHWRS AND TSTMS EACH DAY. THERE ARE NO SIGNIFICANT SYNOPTIC
FEATURE OF NOTE, BUT EACH DAY'S TSTM CHCS WILL BE PARTIALLY BASED
ON BOUNDARIES AND ANY S/WVS THAT MAY BE PASSING THRU THE FLOW,
WHICH EACH MDL WILL HANDLE DIFFERENTLY AND ARE DIFFICULT TO
DIAGNOSE AT THIS TIME SCALE. FOR NOW, WILL MAINTAIN LOW CHC POPS.
MON LOOKS LIKE THERE COULD BE A WK LOW SO WILL GO A TAD HIGHER
THERE, BUT CONFIDENCE REMAINS LOW ON PRECIP CHCS AND LOCATION IN
THE EXTENDD PD.
AFTER THU, TEMPS LOOK TO RETURN CLOSER TO NRML, BUT WILL LIKELY
REMAIN SLIGHTLY ABV THRU THE PD.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
AT 0100Z, A LINE OF SHOWERS AND THUNDERSTORMS EXTENDED ACROSS THE
SUSQUEHANNA RIVER VALLEY WITH ADDITIONAL SHOWERS AND THUNDERSTORMS
IN THE POCONOS AND THE LEHIGH VALLEY. THE PRECIPITATION WILL
CONTINUE TO WEAKEN A BIT AS IT MOVES SOUTHEASTWARD. THE SHOWERS
AND THUNDERSTORMS SHOULD PASS THROUGH OUR REGION BY 0500Z.
FOR THE LATE NIGHT PERIOD, ABUNDANT LOW LEVEL MOISTURE WILL
LIKELY RESULT IN SOME MVFR VISIBILITY RESTRICTIONS.
CONDITIONS SHOULD BE MAINLY VFR FOR WEDNESDAY WITH A CHANCE OF
AFTERNOON AND EVENING THUNDERSTORMS.
THE WIND IS FORECAST TO BE LIGHT AND MAINLY FROM THE SOUTHWEST
AND WEST TONIGHT. A WEST WIND AROUND 10 KNOTS IS ANTICIPATED FOR
WEDNESDAY.
OUTLOOK...
WED NIGHT INTO THU MORNING...MOSTLY VFR WITH SHORT PERIODS OF
SUB-VFR IN MORNING FOG AND/OR SCT SHOWERS/TSTMS. MD CONFIDENCE.
THU AFTERNOON THROUGH SAT...GENLY VFR. HOWEVER, THERE WILL BE
PERIODS OF MVFR/IFR (POSSIBLY PROLONGED ONES) IN MORNING LOW
CLOUDS AND FOG AND AREAS OF SHOWERS AND TSTMS. LOW CONFIDENCE.
&&
.MARINE...
THE RETURN FLOW BEHIND THE DEPARTING BERMUDA HIGH WILL KEEP A
W/SW WIND ACROSS THE WATERS TONIGHT. WINDS/SEAS WILL REMAIN BELOW
SCA CONDITIONS THRU THE PERIOD. SCT SHOWERS/TSTMS EARLY TONIGHT
WITH FAIR WEATHER RESUMING LATER TONIGHT INTO WED MORNING. SEAS
ON THE OCEAN WILL BE AROUND 2-4 FT AND 1-2 FT OVER DEL BAY.
REMEMBER...WINDS AND WAVES WILL BE LOCALLY HIGHER IN TSTMS.
OUTLOOK...
SUB-SCA CONDITIONS ARE EXPECTED INTO THURSDAY MORNING. AFTER THAT
INCREASING SWLY FLOW MIGHT BRING SCA CRITERIA MAINLY FOR SEAS,
MORE SO THAN WINDS, TO THE OCEAN WATERS BEGINNING LATER THU AND
PSBLY CONTINUING INTO THE WKND. RIGHT NOW CONFIDENCE REMAINS LOWER
THAN AVERAGE THAT THIS WILL OCCUR AS WAVE WATCH GUIDANCE OFTEN IS
TOO BULLISH UNDER THESE REGIMES.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY FROM 11 AM TO 8 PM EDT WEDNESDAY FOR PAZ070-071-
102-104-106.
NJ...HEAT ADVISORY FROM 11 AM TO 8 PM EDT WEDNESDAY FOR NJZ015-
017>019.
DE...HEAT ADVISORY FROM 11 AM TO 8 PM EDT WEDNESDAY FOR DEZ001.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...NIERENBERG
NEAR TERM...IOVINO
SHORT TERM...GIGI
LONG TERM...NIERENBERG
AVIATION...IOVINO/NIERENBERG
MARINE...GIGI/NIERENBERGHazardous weather outlook, Jun 25, 9:08 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 908 PM EDT TUE JUN 25 2013 NJZ001-007>010-012-PAZ054-055-062-270115- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-CARBON-MONROE- NORTHAMPTON- 908 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING INTO THE 90S IS LIKELY WEDNESDAY. AFTERNOON HEAT INDICES SHOULD REACH THE MID 90S. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ060-061-101-103-105-270115- BERKS-LEHIGH-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 908 PM EDT TUE JUN 25 2013 ...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING INTO THE 90S IS LIKELY WEDNESDAY. AFTERNOON HEAT INDICES SHOULD REACH THE MID 90S. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ017-018-PAZ070-071-102-104-106-270115- NEW CASTLE-GLOUCESTER-CAMDEN-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 908 PM EDT TUE JUN 25 2013 ...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ015-019-270115- MERCER-NORTHWESTERN BURLINGTON- 908 PM EDT TUE JUN 25 2013 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-020-022-025>027-270115- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 908 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING INTO THE 90S IS LIKELY WEDNESDAY AND THURSDAY. AFTERNOON HEAT INDICES SHOULD REACH THE MID 90S AND POSSIBLY THE UPPER 90S. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ016-021-023-024-270115- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-CUMBERLAND-CAPE MAY-ATLANTIC COASTAL CAPE MAY- 908 PM EDT TUE JUN 25 2013 ...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HOTTER AND MORE HUMID WEATHER WITH HIGH TEMPERATURES REACHING INTO THE 90S IS LIKELY WEDNESDAY AND THURSDAY. AFTERNOON HEAT INDICES SHOULD REACH THE MID 90S AND POSSIBLY THE UPPER 90S. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-270115- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 908 PM EDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-270115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 908 PM EDT TUE JUN 25 2013 ...SEVERE THUNDERSTORM WATCH 367 IN EFFECT UNTIL 1 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WE WILL CONTINUE TO EXPERIENCE MULTIPLE ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY DOWNPOURS AS WELL AS SOME STRONG GUSTY WINDS WEDNESDAY THROUGH THE WEEKEND. THE STORM PREDICTION CENTER HAS PLACED PORTIONS OF THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 25, 5:29 PM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ 911 CALL CENTER
TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
ROAD.
0350 PM LIGHTNING TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ TRAINED SPOTTER
*** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
LIGHTNING STRIKE ON MCCAN MILL ROAD.
0405 PM TSTM WND DMG BERNARDSVILLE 40.73N 74.59W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDSVILLE.
0408 PM TSTM WND DMG BERNARDS TWP 40.68N 74.58W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDS TWP.
0505 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN AT INTERSECTION OF BROAD ROAD AND EVERGREEN
ROAD.
0508 PM TSTM WND DMG MICKLETON 39.79N 75.24W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN ALONG DEMOCRAT ROAD.
&&
EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190 PHI1300192
PHI1300193
KLINELocal storm report, Jun 25, 6:13 PM EDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ 911 CALL CENTER
TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
ROAD.
0350 PM LIGHTNING TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ TRAINED SPOTTER
*** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
LIGHTNING STRIKE ON MCCAN MILL ROAD.
0405 PM TSTM WND DMG BERNARDSVILLE 40.73N 74.59W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDSVILLE.
0408 PM TSTM WND DMG BERNARDS TWP 40.68N 74.58W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDS TWP.
0449 PM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
06/25/2013 PHILADELPHIA PA 911 CALL CENTER
SEVERAL TREES DOWN IN SOUTHERN PART OF THE CITY.
0452 PM TSTM WND DMG CAMDEN 39.94N 75.11W
06/25/2013 CAMDEN NJ 911 CALL CENTER
NUMEROUS TREES DOWN IN NORTHWESTERN PART OF CAMDEN
COUNTY.
0505 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN AT INTERSECTION OF BROAD ROAD AND EVERGREEN
ROAD.
0508 PM TSTM WND DMG MICKLETON 39.79N 75.24W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN ALONG DEMOCRAT ROAD.
&&
EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190 PHI1300194
PHI1300195 PHI1300192 PHI1300193
KLINELocal storm report, Jun 25, 6:21 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
621 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ 911 CALL CENTER
TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
ROAD.
0350 PM LIGHTNING TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ TRAINED SPOTTER
*** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
LIGHTNING STRIKE ON MCCAN MILL ROAD.
0405 PM TSTM WND DMG BERNARDSVILLE 40.73N 74.59W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDSVILLE.
0408 PM TSTM WND DMG BERNARDS TWP 40.68N 74.58W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDS TWP.
0449 PM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
06/25/2013 PHILADELPHIA PA 911 CALL CENTER
SEVERAL TREES DOWN IN SOUTHERN PART OF THE CITY.
0452 PM TSTM WND DMG CAMDEN 39.94N 75.11W
06/25/2013 CAMDEN NJ 911 CALL CENTER
NUMEROUS TREES DOWN IN NORTHWESTERN PART OF CAMDEN
COUNTY.
0505 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN AT INTERSECTION OF BROAD ROAD AND EVERGREEN
ROAD.
0508 PM TSTM WND DMG MICKLETON 39.79N 75.24W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN ALONG DEMOCRAT ROAD.
0512 PM TSTM WND DMG EAST GREENWICH TWP 39.79N 75.25W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN IN EAST GREENWICH TWP.
0522 PM TSTM WND DMG PITMAN 39.73N 75.13W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN IN PITMAN.
&&
EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190 PHI1300194
PHI1300195 PHI1300192 PHI1300193 PHI1300196 PHI1300197
KLINELocal storm report, Jun 25, 6:40 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 PM EDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ 911 CALL CENTER
TREES DOWN AT INTERSECTION OF ROUTE 512 AND PICKLE
ROAD.
0350 PM LIGHTNING TEWKSBURY TWP 40.70N 74.79W
06/25/2013 HUNTERDON NJ TRAINED SPOTTER
*** 1 INJ *** ONE PERSON INJURED DUE TO NEARBY
LIGHTNING STRIKE ON MCCAN MILL ROAD.
0405 PM TSTM WND DMG BERNARDSVILLE 40.73N 74.59W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDSVILLE.
0408 PM TSTM WND DMG BERNARDS TWP 40.68N 74.58W
06/25/2013 SOMERSET NJ 911 CALL CENTER
TREES AND WIRES DOWN IN BERNARDS TWP.
0449 PM TSTM WND DMG PHILADELPHIA 39.95N 75.16W
06/25/2013 PHILADELPHIA PA 911 CALL CENTER
SEVERAL TREES DOWN IN SOUTHERN PART OF THE CITY.
0452 PM TSTM WND DMG CAMDEN 39.94N 75.11W
06/25/2013 CAMDEN NJ 911 CALL CENTER
NUMEROUS TREES DOWN IN NORTHWESTERN PART OF CAMDEN
COUNTY.
0505 PM TSTM WND DMG GIBBSTOWN 39.82N 75.28W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN AT INTERSECTION OF BROAD ROAD AND EVERGREEN
ROAD.
0508 PM TSTM WND DMG MICKLETON 39.79N 75.24W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN ALONG DEMOCRAT ROAD.
0512 PM TSTM WND DMG EAST GREENWICH TWP 39.79N 75.25W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN IN EAST GREENWICH TWP.
0522 PM TSTM WND DMG PITMAN 39.73N 75.13W
06/25/2013 GLOUCESTER NJ 911 CALL CENTER
TREE DOWN IN PITMAN.
0550 PM TSTM WND DMG HAMMONTON 39.65N 74.77W
06/25/2013 ATLANTIC NJ LAW ENFORCEMENT
A FEW TREES DOWN IN HAMMONTON.
&&
EVENT NUMBER PHI1300189 PHI1300188 PHI1300191 PHI1300190 PHI1300194
PHI1300195 PHI1300192 PHI1300193 PHI1300196 PHI1300197 PHI1300198
KLINESpecial weather statement, Jun 25, 9:09 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
909 PM EDT TUE JUN 25 2013
NJZ007-009-PAZ054-055-062-260200-
CARBON PA-HUNTERDON NJ-MONROE PA-NORTHAMPTON PA-WARREN NJ-
909 PM EDT TUE JUN 25 2013
...A STRONG THUNDERSTORM WILL AFFECT CARBON...NORTHAMPTON...SOUTHERN
MONROE...SOUTHERN WARREN AND WESTERN HUNTERDON COUNTIES...
AT 903 PM EDT...A STRONG THUNDERSTORM WAS NEAR JIM THORPE...MOVING
EAST AT 30 MPH. OTHER THUNDERSTORMS ARE MOVING THROUGH CARBON...
MONROE AND NORTHAMPTON COUNTIES AND WILL LIKELY CONTINE EAST INTO
NEW JERSEY.
WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR PARRYVILLE AROUND 910 PM...PALMERTON AROUND
920 PM...DANIELSVILLE AROUND 930 PM...CHAPMAN AROUND 940 PM...
BELFAST AROUND 950 PM AND TATAMY AROUND 1000 PM.
LAT...LON 4101 7576 4090 7481 4083 7482 4079 7489
4075 7484 4044 7489 4050 7506 4056 7509
4057 7519 4061 7520 4057 7529 4060 7539
4063 7539 4067 7543 4066 7548 4074 7553
4074 7560 4079 7561 4073 7576 4092 7600
FORECASTER: AMCSpecial weather statement, Jun 25, 10:01 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT TUE JUN 25 2013
NJZ001-007>010-PAZ054-055-062-260400-
CARBON PA-HUNTERDON NJ-MONROE PA-MORRIS NJ-NORTHAMPTON PA-SOMERSET NJ-
SUSSEX NJ-WARREN NJ-
1001 PM EDT TUE JUN 25 2013
...STRONG THUNDERSTORMS WILL AFFECT CARBON...HUNTERDON...MONROE...
MORRIS...NORTHAMPTON...SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 954 PM EDT...A STRONG THUNDERSTORM WAS NEAR WEST HAZLETON...MOVING
EAST AT 35 MPH. NUMEROUS OTHER THUNDERSTORMS ARE OCCURRING OVER THE
POCONOS AND INTO NORTHWEST NEW JERSEY.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM
ALONG WITH CLOUD TO GROUND LIGHTNING. IF A THUNDERSTORM APPROACHES
SEEK SHELTER INDOORS.
LAT...LON 4121 7437 4105 7449 4097 7427 4096 7427
4038 7460 4042 7477 4034 7489 4042 7506
4057 7510 4061 7520 4054 7534 4079 7561
4074 7575 4091 7600 4100 7575 4110 7576
4123 7554 4126 7513 4109 7503 4128 7484
FORECASTER: AMCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:09 PM EDT | Special Weather Statement | PHI | Carbon, Northampton | 51 min |
| Jun 25, 9:14 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 61 min |
| Jun 25, 10:01 PM EDT | Special Weather Statement | PHI | Carbon, Monroe, Northampton | 119 min |
| Jun 25, 10:47 PM EDT | Special Weather Statement | PHI | Delaware, Montgomery, Philadelphia | 58 min |
| Jun 26, 3:28 PM EDT | Special Weather Statement | PHI | Montgomery | 32 min |
| Jun 26, 3:53 PM EDT | Special Weather Statement | PHI | Montgomery | 37 min |
| Jun 26, 6:26 PM EDT | Special Weather Statement | PHI | Chester | 64 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.